# SDR DALA2016112109083

- Difficulty date: June 30, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 73,193 hours, 32,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 40-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SKIN BETWEEN FRAMES 40 AND 42.   REPAIRED IAW ERA.
